Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A directional uniformity of periodic point distribution and mixing.

Miles, R. and Ward, T. (2011) 'A directional uniformity of periodic point distribution and mixing.', Discrete and continuous dynamical systems : series A., 30 (4). pp. 1181-1189.

Abstract

For mixing Z^d-actions generated by commuting automorphisms of a compact abelian group, we investigate the directional uniformity of the rate of periodic point distribution and mixing. When each of these automorphisms has finite entropy, it is shown that directional mixing and directional convergence of the uniform measure supported on periodic points to Haar measure occurs at a uniform rate independent of the direction.

Item Type:Article
Keywords:Rate of mixing, Equidistribution of periodic points, Directional uniformity, Commuting transformations.
Full text:PDF - Published Version (380Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.3934/dcds.2011.30.1181
Record Created:12 Oct 2012 09:50
Last Modified:14 Nov 2014 15:43

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library